restarting a prescription
Feb 20, 2014
I havn't been able to take truvad, reyatz, and norvir for a month now. My insurance finally payed for the drugs. Is it going to be effective to continue with these drugs?
Response from Dr. Young
Hello and thanks for posting.
Yes, as long as you had an undetectable viral load when you were previously taking your meds, it should be fine to resume your medications.
Be sure to let your care provider know about the interruption in your treatment, so that your lab work can be interpreted accordingly.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Scrotum A Symptom Of HIV?
- Burning Penis After Touching Anus Worried I Have HIV
- Diarrhea After Giving Oral Worried I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.